# SDR 2002FA0001096

- Difficulty date: March 25, 2002
- Submitted: September 23, 2002
- Operation: General aviation
- Aircraft: N7008Y
- Make and model: Piper PA-30
- Aircraft serial: 309
- Engine: Lyc IO320*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN175C33A
- Condition: Corroded
- Location: Stab Torq Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION STABILATOR WAS REMOVED FOR FURTHER INSPECTION.  THIS IS DUE TO PREVIOUS PROBLEMS ON OTHER PA24 AND PA30 AIRCRAFT WITH STABILATOR TORQUE TUBE AND ATTACHMENT BOLTS WITH EXCESSIVE CORROSION.  BOTH BOLTS (PN AN175C33A) THAT ATTACHES THE STABILATOR HORN ASSEMBLY TO THE TORQUE TUBE WERE SEVERLY CORRODED.  HORN ASSEMBLY, TOTAL AIRFRAME APPROXIMATELY 5050.0 NO INDICATION THAT STABILATOR HAD BEEN REMOVED PREVIOUSLY.  FILED WITH FAA.  (SW15200208047)
